Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


EFIVARENZ SIDE EFFCTS IN FIRST TRIMESTER OF PREGNANCY
Aug 4, 2010

Should I ask my physician to take me off efv a.s.s.p as iam pregnant in my ist trimester. i have read the risks of efv on on the foetus.Should I be very worried??

Response from Dr. Henry

Female patients on an efavirenz based regimen who become pregnant are usually switched to an alternative regimen (such as nevirapine or a boosted protease inhibitor based regimen) for the remainder of the pregnancy. I would discuss with your HIV provider promptly to assess your options. KH



Previous
Switched medication
Next
A R T treatment advise

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement